MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC
Model Number 9734062
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable.Initial reporter unknown at the time of filing.A medtronic representative went to the site to test the equipment.Testing revealed that the power cored to niu was unplugged.Plugging the power cord resolved the issue.The system then passed the system checkout and was found to be fully functional.Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding navigation system while in a sacroiliac and thoracolumbar procedure.It was reported that in the spine software the camera was not connecting.There was no fault light on the camera and it had two green lights.Rebooting the system twice did not resolve the issue.Site proceeded with another navigation system.The procedure was completed with the use of navigation.There was a delay of less than 1 hour.No known impact on patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received stating the reported event occurred during an anterior cervical discectomy and fusion procedure and did not cause any surgical delay.

Brand Name
I7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8695618
Report Number1723170-2019-03286
Device Sequence Number2275051
Product Code HAW
UDI-Device Identifier00613994665928
UDI-Public00613994665928
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734062
Device Catalogue Number9734062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight131